# SDR SWIA2024080700006

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 41,483 hours, 37,131 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gauge
- Condition: Fluctuates
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L ENG OIL PRESS MASTER WARNING AT CRUISE ALTITUDE. OIL PRESS GAUGE CYCLED IN AN OUT OF LOW PRESSURE. COMPLETED QRH, WITH ENG AT IDLE MASTER WARNING CONTINUED AND OIL PRESS GAUGE CONTINUED TO CYCLE IN AND OUT OF LOW PRESS INDICATION. DIVERTED TO KRAP. NO OTHER INDICATION OR ABNORMALITIES ON ENG 1.   (FLIGHT 4663 - FILED CLOSED)  PLEASE REFERENCE AML 1404605  PLEASE REFERENCE AML 1404617
